# SDR DALA1104510922

- Difficulty date: January 20, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 60,729 hours, 46,900 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misinstalled
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND L2 DOOR SLIDE LANYARD INSTALLED INCORRECTLY.  MX REPOSITIONED DOOR SLIDE LANYARD IAW AMM 25-62-00.
